# SDR USAA2013071700006

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 44,020 hours, 18,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MID EMERGENCY LIGHT BATTERY FAULTING.  MX REPLACED BATTERY IAW AMM 33-51-38.  CHECKED GOOD.
